Short-term impact of COVID-19 on financial system in a dollarized economy
Impacto a corto plazo del COVID-19 en el sistema financiero en una economía dolarizada
Segundo Camino-Mogro
Revista de Métodos Cuantitativos para la Economía y la Empresa = Journal of Quantitative Methods for Economics and Business Administration, 2022, vol. 33, issue 1, 3-13
Abstract:
This paper analyzes the short-term impact of the lockdown policies implemented to stop the spread of the COVID-19 on the Ecuadorian financial system. We use a regression discontinuity in time (RDiT) design jointly with official data. Results show an overall decrease in total deposits (-3.4%) as well as in credits targeted to private sector (-0.60%). In addition, we find heterogeneous results across the different types of credits and deposits being the most affected those related to public institutions.
Keywords: COVID-19; lockdown; financial system; regression discontinuity; Ecuador; bloqueo; sistema financiero; regresión discontinua (search for similar items in EconPapers)
JEL-codes: G21 G51 H12 (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://www.upo.es/revistas/index.php/RevMetCuant/article/view/5556/5353 (application/pdf)
https://www.upo.es/revistas/index.php/RevMetCuant/article/view/5556 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:pab:rmcpee:v:33:y:2022:i:1:p:3-13
DOI: 10.46661/revmetodoscuanteconempresa.5556
Access Statistics for this article
Revista de Métodos Cuantitativos para la Economía y la Empresa = Journal of Quantitative Methods for Economics and Business Administration is currently edited by Macarena Lozano Oyola and Francisco Javier Blancas Peral
More articles in Revista de Métodos Cuantitativos para la Economía y la Empresa = Journal of Quantitative Methods for Economics and Business Administration from Universidad Pablo de Olavide, Department of Quantitative Methods for Economics and Business Administration Carretera de Utrera km.1, 41013 Sevilla. Contact information at EDIRC.
Bibliographic data for series maintained by Publicación Digital - UPO ().